# SDR CA120411008

- Difficulty date: March 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE HAD AN IN-FLIGHT SHUTDOWN DUE TO 0 PSI INDICATED ON THE ED FOR NR 2 ENGINE OIL PRESSURE. THE OIL PRESSURE TRANSDUCER WAS REPLACED BY MAINTENANCE.  ON MARCH 12TH THE IT WAS REPORTED TO MOC FROM A FLIGHT CREW.  ERRONEOUS INDICATION ERRORS HAVE BEEN CONFIRMED.  FADEC HARNESS ASSY & ENGINE WIRING HARNESS REPLACED. BOTH HARNESSES HAVE BEEN SENT TO THEIR RESPECTIVE VENDORS WITH SPECIFIC INSTRUCTIONS TO SCRUTINIZE THE WIRING SPECIFIC TO OIL PRESSURE INDICATION.
